Beitr\   EMIS ELibM Electronic Journals

Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 2, 2005 · Contents

Journal Home

All Journals

ELibM Home



Hans-Peter Schröcker:
Conic sections in space defined by intersection conditions

Hendra Gunawan, Oki Neswan and Wono Setya-Budhi:
A formula for angles between subspaces of inner product spaces

Mirko Radi\'c:
About a determinant of rectangular $2\times n$ matrix and its geometric interpretation

Johann Linhart and Ronald Ortner:
An arrangement of pseudocircles not realizable with circles

Sheila Carter and F. J. Craveiro de Carvalho:
Locally Sierpinski Quotients

Ali Benhissi:
Extensions of radical operations to Fractional Ideals

Hisatoshi Ikai:
Spin groups over a commutative ring and the associated root data (odd rank case)

J. Rataj:
On boundaries of unions of sets with positive reach}

Majid M. Ali:
Residual submodules of multiplication modules

Georg Hein and David Ploog:
Fourier-Mukai transforms and stable bundles on elliptic curves

Hans-Peter Schröcker:
The Intersection Conics of Six Straight Lines

Majid M. Ali and David J. Smith:
Generalized GCD modules

E. Ballico:
Configurations of lines and general hyperplane sections

Anna Oneto and Elsa Zatini:
An application of type sequences to the blowing-up

Allan L. Edmonds, Mowaffaq Hajja and Horst Martini:
Coincidences of simplex centers and related facial structures

Dorel Fetcu:
Biharmonic curves in the generalized Heisenberg group

A. V. Corro, W. Ferreira and K. Tenenblat:
Transformations for hypersurfaces with vanishing Gauss-Kronecker curvature

Basudeb Datta:
A note on the existence of $\mathbf{\{k, k\}}$-equivelar polyhedral maps

Jen\H o Szirmai:
The optimal ball and horoball packings of the Coxeter tilings in the hyperbolic 3-space

Tony. J. Puthenpurakal:
A short note on the non-negativity of partial Euler characteristics

Dimitri Leemans:
A generalization of a construction due to Van Nypelseer

Kamal Al-Banawi and Sheila Carter:
Transnormal partial tubes

Ewa Tyszkowska:
On $p$-hyperelliptic involutions of Riemann surfaces

Krzysztof Pra\.zmowski and Mariusz \.Zynel:
General projections in spaces of pencils

Károly Bezdek:
On the monotonicity of the volume of hyperbolic convex polyhedra

Publication date for this issue: 18 Oct 2005. This page was last modified: 29 Dec 2008.

© 2005 Heldermann Verlag
© 2005–2008 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition